# SDR 2011FA0000445

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 22,344 hours
- Engine: Cont IO520BB
- Engine time: 50 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: 1452311
- Condition: Failed
- Location: Engine
- Part time: 50 hours, 50 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GYRO WARNING LIGHT CAME ON IN FLIGHT.  TROUBLESHOOTING, THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS. INSTALLED NEW AIR PUMP SYS WORKED NORMAL. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
